Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizziness, numbness and tingling in arm, abdominal bloating. Taking Warfarin for pulmonary embolism. What to do?

I have been lethargic for about a week and a half. I feel dizzy periodically throughout the day and have experienced numbness and tingling in my left arm, however it only lasts for a minute or two and then goes away. I have abdominal bloating and moderate discomfort. I thought I was experiencing a stomach flu because I have also been nauseated with a very limited appetite. (I didn't eat anything for three days and I am forcing myself to eat foods from the BRAT diet) I take Warafin for Factor 5 deficiency ( I have had approx. 5-7 blood clots and 1 pulmonary embolism over the last eight years) Free from any episodes for over a year. Concerned with my symptoms, a girlfriend sent me a link on internal stomach bleeding. I do seem to have quite a few of the symptoms but I don't want to jump the gun and go to the emergency department. Do you think I could wait and book an appt. with my GP or should I be proactive? I also am still awake at almost 4:00 a. m. with moderate stomachs pain.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
If your dizziness and numbness is intermittent in the left arm and you have periods of normalcy in between,then we need to do an EEG to rule out any minor seizure like phenomena.if the EEG shows abnormality then we would need a brain imaging to be done.
You could meet a gastroenterologist for your stomach bloating.Plz meet a neurologist at your place for a clinical examination and further advice.
Answered: Thu, 6 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor